# SDR ASAA0996547

- Difficulty date: September 7, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 26,489 hours, 10,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7501160
- Condition: Corroded
- Location: Bs 500g-500l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF CORROSION FOUND ON FLOOR TO SIDEWALL SUPPORT IN THE FWD BAY RBL 23 BS 500G TO 500L.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  REPLACED FLOOR TO SIDEWALL SUPPORT.
